Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 39, Pages 2085-2090
http://dx.doi.org/10.1155/S0161171204211188

On the structure of Riemannian manifolds of almost nonnegative Ricci curvature

Department of Mathematics, Myong Ji University, San 38-2, Namdong, Kyunggi, Yongin 449-728, Korea

Received 14 November 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabjin Yun, “On the structure of Riemannian manifolds of almost nonnegative Ricci curvature,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 39, pp. 2085-2090, 2004. https://doi.org/10.1155/S0161171204211188.